# SDR CA020729009

- Difficulty date: June 27, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 10,070 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brushes
- Part number: 4013004
- Condition: Failed
- Location: Mlg Motor
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: L

## Discrepancy

(CAN) WHILE LANDING GEAR WAS BEING EXTENDED DURING AN APPROACH, LANDING GEAR DID NOT COME OUT AFTER A FEW TRIES (GEAR UP, GEAR DOWN), IT DID FINALLY EXTEND. THE AIRCRAFT WAS CHECKED AND IT SEEMED THAT THE ENGINE WAS FORCING DURING RETRACTION. THE BRUSHES WERE CHECKED AND 2 OUT OF 4 WERE FOUND FAILED. THESE WERE REPLACED. A FEW MORE RETRACTIONS WERE TRIED AND EVERYTHING RETURNED TO NORMAL.
